Advertisement

Journal of Mathematical Sciences

, Volume 143, Issue 2, pp 2924–2935 | Cite as

L 3,∞-solutions to the 3D-Navier-Stokes system in a domain with a curved boundary

  • A. S. Mikhailov
  • T. N. Shilkin
Article

Abstract

We show that L3,∞-solutions to the three-dimensional Navier-Stokes equations near a curved smooth part of the boundary are Hölder continuous. The corresponding result near a planar part of the boundary was obtained earlier by G. Seregin. Bigliography: 22 titles.

Keywords

Weak Solution Stokes Equation Strong Convergence Stokes System Partial Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Caffarelli, R. V. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the Navier-Stokes equations,” Comm. Pure Appl. Math., 35, 771–831 (1982).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    H. J. Choe and J. L. Lewis, “On the singular set in the Navier-Stokes equations,” J. Funct. Anal., 175, 348–369 (2000).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Escauriaza, G. Seregin, and V. Sverak, “L 3,∞-solutions to the Navier-Stokes equations and backward uniqueness,” Usp. Mat. Nauk, 58, 3–44 (2003).MathSciNetGoogle Scholar
  4. 4.
    L. Escauriaza, G. Seregin, and V. Sverak, “On backward uniquness for parabolic equations,” Arch. Rat. Mech. Anal., 169, 147–157 (2003).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    L. Escauriaza, G. Seregin, and V. Sverak, “Backward uniquness for the heat operator in the half space,” Algebra Analiz, 15, 201–214 (2003).MathSciNetGoogle Scholar
  6. 6.
    E. Hopf, “Uber die Anfangswertaufgabe fur die hydrodynamischen Grundgleichungen,” Math. Nachr., 4, 213–231 (1950).MathSciNetGoogle Scholar
  7. 7.
    O. A. Ladyzhenskaya, Mathematical Problems in the Dynamics of a Viscous Incompressible Fluid [in Russian], 2nd rev. aug. ed., Moscow (1970).Google Scholar
  8. 8.
    O. A. Ladyzhenskaya and G. A. Seregin, “On partial regularity of suitable weak solutions to the three-dimensional Navier-Stokes equations,” J. Math. Fluid Mech., 1, 356–387 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monographs, Vol. 23, Amer. Math. Soc., Providence (1967).Google Scholar
  10. 10.
    F.-H. Lin, “A new proof of the Caffarelli-Kohn-Nirenberg theorem,” Comm. Pure Appl. Math., 51, 241–257 (1998).zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    V. Scheffer, “Hausdorff measure and the Navier-Stokes equations,” Comm. Math. Phys., 55, 97–112 (1977).zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    G. A. Seregin, “Local regularity of suitable weak solutions to the Navier-Stokes equations near the boundary,” J. Math. Fluid Mech., 4, 1–29 (2002).zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    G. A. Seregin, “Differentiability properties of weak solutions of the Navier-Stokes equations,” St.Petersburg Math. J., 14, 147–178 (2003).MathSciNetGoogle Scholar
  14. 14.
    G. A. Seregin, “Some estimates near the boundary for solutions to the non-stationary linearized Navier-Stokes equations,” Zap. Nauchn. Semin. POMI, 271, 204–223 (2000).Google Scholar
  15. 15.
    G. A. Seregin, “Remarks on regularity of weak solutions to the Navier-Stokes system near the boundary,” Zap. Nauchn. Semin. POMI, 295, 168–179 (2003).Google Scholar
  16. 16.
    G. A. Seregin, “On smoothness of L 3,∞-solutions to the Navier-Stokes equations up to boundary,” Math. Ann., 332, 219–238 (2005).zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    G. A. Seregin, T. N. Shilkin, and V. A. Solonnikov, “Boundary partial regularity for the Navier-Stokes equations,” Zap. Nauchn. Semin. POMI, 310, 158–190 (2004).zbMATHGoogle Scholar
  18. 18.
    G. A. Seregin and V. Šverak, “The Navier-Stokes equations and backward uniquness,” in: Nonlinear Problems in Mathematical Physics. II, In Honor of Professor O. A. Ladyzhenskaya, International Mathematical Series. II, 353–366.Google Scholar
  19. 19.
    V. A. Solonnikov, “Estimates of solutions of the nonstationary linearized system of Navier-Stokes equations,” Trudy Mat. Inst. AN SSSR, 70, 213–317 (1964).zbMATHMathSciNetGoogle Scholar
  20. 20.
    V. A. Solonnikov, “Estimates of solutions of the nonstationary Navier-Stokes system,” Zap. Nauchn. Semin. POMI, 38, 153–231 (1972).MathSciNetGoogle Scholar
  21. 21.
    V. A. Solonnikov, “Estimates of solutions of the Stokes equations in Sobolev spaces with a mixed norm,” Zap. Nauchn. Semin. POMI, 288, 204–231 (2002).Google Scholar
  22. 22.
    V. A. Solonnikov, “On estimates of solutions of nonstationary Stokes problem in anisotropic S. L. Sobolev spaces and on estimates of the resolvent of the Stokes problem,” Usp. Mat. Nauk, 58, 123–156 (2003).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. S. Mikhailov
    • 1
  • T. N. Shilkin
    • 1
  1. 1.St.Petersburg Department of the Steklov Mathematical InstituteSt.PetersburgRussia

Personalised recommendations